Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2013, 8:45 PM EDT for Cass County, Fulton County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 8:45 PM EDT (00:45 UTC)
- Expired
- Jun 25, 2013, 9:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IN, Fulton County, IN
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
815
WUUS53 KIWX 260045
SVRIWX
INC017-049-260130-
/O.NEW.KIWX.SV.W.0073.130626T0045Z-130626T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN NORTH CENTRAL INDIANA...
WESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 930 PM EDT/830 PM CDT/
* AT 841 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ROYAL CENTER...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROYAL CENTER AND LOGANSPORT AROUND 850 PM EDT.
ROCHESTER AROUND 915 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LEASES CORNER...LUCERNE...
GRASS CREEK...FLETCHER...METEA...MARSHTOWN...TWELVE MILE...FULTON...
NYENA LAKE AND LAKE MANITOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 8639 4070 8652 4084 8657 4113 8617
4070 8616 4069 8638
TIME...MOT...LOC 0045Z 234DEG 43KT 4079 8651
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
001
WWUS53 KIWX 260116
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT TUE JUN 25 2013
INC017-049-260126-
/O.CAN.KIWX.SV.W.0073.000000T0000Z-130626T0130Z/
FULTON IN-CASS IN-
916 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR CASS AND SOUTH CENTRAL FULTON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.
LAT...LON 4070 8639 4070 8652 4084 8657 4113 8617
4070 8616 4069 8638
TIME...MOT...LOC 0116Z 234DEG 43KT 4101 8611
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:18 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 25, 7:18 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 718 PM EDT TUE JUN 25 2013 .SYNOPSIS... SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 344 PM EDT TUE JUN 25 2013 BOUNDARIES ARE EVERYWHERE. SURFACE-BASED CAPE VALUES OVER ILLINOIS AND MUCH OF INDIANA ARE WELL OVER 4000 J/KG. IN THE WAKE OF THE EARLIER CONVECTION...TEMPERATURES AND MOISTURE HAVE RECOVERED AND NOW SEEING SURFACE TEMPERATURES IN THE UPPER 80S THROUGHOUT THE REGION. EVENSO HIGH RESOLUTION MODELS ALL SUGGEST AND THIS IS EVIDENT IN SATELLITE AND RADAR THAT THE CAP IS FIRMLY IN CONTROL AT THIS TIME. ADDITIONALLY THERE IS AN ABUNDANCE OF CIRRUS OVER THE ENTIRE REGION AS WE CONTINUE TO BE UNDER A WEAK UPPER LEVEL FLOW PATTERN. THIS HAS CREATED SEVERAL DIFFERENTIAL HEATING BOUNDARIES WHICH HAVE STARTED TO SHOW UP IN HAND ANALYSIS OF THE SURFACE FIELDS. WITHOUT ANY PRONOUNCED TRIGGERING MECHANISMS...CONVECTION HAS BEEN SLOW TO DEVELOP AND THOSE STORMS THAT HAVE FORMED...QUICKLY DISSIPATE. THIS WILL PERSIST THROUGH THE AFTERNOON...HOWEVER AS CONVECTION FORMS OVER ILLINOIS/WISCONSIN...EXPECT TO SEE CONVECTION SPREAD EASTWARD...SIMILAR TO MONDAY NIGHT AND SPREAD INTO NORTHERN INDIANA LATE THIS EVENING. AS A RESULT HAVE KEPT THE PREVIOUS POP/WX/QPF TRENDS IN PLACE AND HAVE ONLY MADE MINOR ADJUSTMENTS TO INCLUDE GUSTY WINDS AND HEAVY RAINFALL. WATER VAPOR IMAGERY SHOWS A PRONOUNCED JET MAX ENTERING THE FOUR CORNERS REGION AND THIS WILL HELP TO TRIGGER CONVECTION AGAIN LATE TONIGHT ACROSS THE PLAINS. AS THE MEDIUM RANGE MODELS HAVE BEEN ADVERTISING THIS WILL HELP TO DEEPEN THE TROF INTO THE EASTERN/NORTHEASTERN US. PRIOR TO THAT...THE SURFACE TROF/FRONTAL BOUNDARY WILL SHIFT EASTWARD DURING THE DAY WEDNESDAY. PREDICATED ON THE CONVECTIVE DEVELOPMENT TONIGHT...THE SEVERE FOCUS MAY ACTUALLY SHIFT SOUTH. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 344 PM EDT TUE JUN 25 2013 12Z ENSEMBLE AND OPERATIONAL GUIDANCE REMAINED IN EXCELLENT AGREEMENT WRT PATTERN CHANGE LATE THIS WEEK INTO THE UPCOMING WEEKEND. ANOMALOUS/HIGHLY AMPLIFIED/BLOCKY PATTERN TO TAKE SHAPE WITH DEEP LONGWAVE UPPER TROUGH PROGGED TO BUILD INTO THE EASTERN CONUS DOWNSTREAM OF AN IMPRESSIVE NORTHEAST PACIFIC NEGATIVE HEIGHT ANOMALY AND BUILDING WESTERN NOAM RIDGE. THE RESULT LOCALLY WILL BE A TREND TOWARD BELOW NORMAL TEMPERATURES BY THIS WEEKEND INTO EARLY NEXT WEEK. ALSO...CYCLONIC FLOW WITH STEEPENING LAPSE RATES UNDER COLD POOL ALOFT WILL LIKELY SUPPORT DIURNALLY DRIVEN SCT SHOWERS/THUNDER...MAINLY LATER FRIDAY INTO THE WEEKEND AS SEVERAL MID LEVEL IMPULSES ROTATE THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 718 PM EDT TUE JUN 25 2013 INSTABILITY HAS CONTINUED TO INCREASE THIS EVENING WITH A FEW STORMS BEGINNING TO BREAK THROUGH THE CAP. FORCING IS LIMITED THOUGH AND CONVECTION REMAINS SCATTERED SO FAR. WATER VAPOR LOOP SHOWS A WEAK SHORTWAVE ENTERING THE REGION WITH AN MCS DEVELOPING OVER CENTRAL ILLINOIS. THIS ACTIVITY SHOULD REMAIN SOUTH OF THE TERMINALS WITH ONLY SCATTERED THUNDERSTORMS IN OUR AREA. GIVEN ROUGHLY 3000 J/KG OF SBCAPE IN PLACE OVER THE AREA...ANY STORMS THAT DO DEVELOP COULD BE SEVERE WITH STRONG WINDS BUT CONFIDENCE IN ONE OF THESE STORMS DEVELOPING OVER THE TERMINALS IS LOW. PATCHY FOG IS POSSIBLE OVERNIGHT WITH VERY HIGH SURFACE DEWPOINTS BUT STEADY SURFACE WINDS SHOULD KEEP VISIBILITIES MVFR OR HIGHER. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED BY TOMORROW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...LEWIS LONG TERM...STEINWEDEL AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 10:03 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 AM EDT TUE JUN 25 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261415- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261415- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND ISOLATED LARGE HAIL. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 25, 8:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG 1 NW BRONSON 41.88N 85.21W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN ON POWER LINES
0815 PM TSTM WND DMG 10 S COLDWATER 41.80N 85.00W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN BLOCKING ROAD
&&
CEOLocal storm report, Jun 25, 8:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG BRONSON 41.87N 85.19W
06/25/2013 BRANCH MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES DOWN
&&
CEOLocal storm report, Jun 25, 8:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM FLOOD THREE RIVERS 41.94N 85.63W
06/25/2013 ST. JOSEPH MI AMATEUR RADIO
STORM GUTTERS OVERSPILLING INTO LAWNS
&&
CEOLocal storm report, Jun 25, 8:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 1 NW QUINCY 41.95N 84.90W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN ON POWER LINE
0836 PM TSTM WND DMG 8 S QUINCY 41.83N 84.88W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN BLOCKING LESTER ROAD W OF RAY
&&
CEOLocal storm report, Jun 25, 8:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 1 NE QUINCY 41.95N 84.87W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN ON POWER LINE
&&
CORRECTED LOCATION
CEOLocal storm report, Jun 25, 8:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL BRONSON 41.87N 85.19W
06/25/2013 M1.00 INCH BRANCH MI LAW ENFORCEMENT
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:40 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 50 min |
| Jun 25, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 39 min |
| Jun 25, 8:53 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 52 min |
| Jun 25, 9:00 PM EDT | Special Marine Warning | IWX | 90 min | |
| Jun 25, 9:10 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 50 min |
| Jun 25, 9:21 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 54 min |
| Jun 25, 9:33 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble | 42 min |
| Jun 25, 9:40 PM EDT | Special Weather Statement | IWX | Kosciusko | 35 min |
| Jun 25, 9:48 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 42 min |
| Jun 25, 9:49 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 41 min |
| Jun 25, 10:18 PM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 4 hr |
| Jun 25, 11:52 PM EDT | Special Weather Statement | IWX | Jay | 23 min |
| Jun 26, 2:17 AM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 9 hr |
| Jun 26, 5:53 AM EDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Jun 26, 6:06 AM EDT | Special Weather Statement | IWX | LaPorte | 24 min |
| Jun 26, 6:22 AM EDT | Areal Flood Advisory | IWX | LaPorte | 3 hr |
| Jun 26, 7:29 AM EDT | Flash Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 9:10 AM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jun 26, 9:25 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 10 hr |
| Jun 26, 9:39 AM EDT | Flash Flood Warning | IWX | Kosciusko, LaPorte, Marshall, Saint Joseph, Starke | 6 hr |
| Jun 26, 10:00 AM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke, Whitley | 3 hr |
| Jun 26, 10:06 AM EDT | Special Weather Statement | IWX | Adams, Allen, Wells, Whitley | 39 min |
| Jun 26, 11:17 AM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 63 hr |
| Jun 26, 11:28 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 6 days |
| Jun 26, 1:30 PM EDT | Areal Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 4:19 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 56 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | IWX | Huntington | 24 min |
| Jun 26, 6:17 PM EDT | Special Weather Statement | IWX | Steuben | 43 min |
| Jun 26, 6:34 PM EDT | Special Weather Statement | IWX | DeKalb | 41 min |
| Jun 26, 7:38 PM EDT | Areal Flood Warning | IWX | LaPorte | 9 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.